Fertility Friends Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
303 Posts
Discussion Starter · #1 ·
I wonder if you can help me please.

I got a positive last week and since then for about 3 days on and off I have been having diarrhoea. I just wanted to know if I should be worried about anything or if this is due to the cyclogests that I am taking.

Thanks.

Love
ZoeA xxx
 

·
Registered
Joined
·
178 Posts
Hello Zoe
I had diarrhoea also during early PG as I am on metformin and that is a side effect. i think it's OK as long as you make sure you drink lots of water to keep dehydration away
Hope this helps
Helenxxxx
 

·
Registered
Joined
·
913 Posts
Hi Zoe

I have veered between constipation and diarrhoea in the last week! My clinic confirmed that it is a side effect of cyclogest. Make sure that you drink lots as Helen said as this helps both and ensure that you eat enough fibre.

Love
LindaJane
:)
 

·
Registered
Joined
·
303 Posts
Discussion Starter · #4 ·
Hi Helen and LindaJane,

Thanks for your replies.

LindaJane - I am a bit like you - going from one extreme to the other. Can't wait to stop these cyclogests!!!

I have my 1st scan on 29th July and they will advise me when I can stop using them.

What date is your first scan?

Love
Zoe A
xxx
 
1 - 4 of 4 Posts
Top